The Lupus Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
788 Posts
Discussion Starter · #1 ·
I am down to 7.5 and I even began taking my meds earlier in the day.. instead of at lunch time.. based on some great advice from ya'll people :rolleyes: I now take it at 11am instead of 1-2pm
(and yes it helps to get to bed at a better time)
I went from 10 down to 7.5 about a week ago and I am begining to feel joint pain, stiffness, muscle aches and fatigue.. all over again.. so I have some questions to ask.. its only been a week since I lowered the dose.. could it be that it takes a while for my body to adjust and that given some more time I will feel better again soon OR does this mean it may be too soon for the drop? I have my Rheumie app on Friday, and I am in need of some refills on my Plaquenil and Prednisone.. so I will talk with him them.. but was just curious about the drop now. . .:blush: Any advice is greatly appreciated. OH and I have decided to quit drinking coffee. I clung to it for months.. and well when I was told to stop drinking it, I went through **** for three days and felt good after it.. like my body was fresh.. don't know how else to explain it BUT of course I went right back as I am thick headed and do not like to be told what to do.. this time I am have made the choice on my own so I am bound to stick with it LOL wish me luck!
 

·
Registered
Joined
·
3,471 Posts
when i was on 10mg other month, rheumy gave me a sheet telling how to reduce my prednislone, over a 7 week period........... days after i reduced i felt odd ........went to my gp and he did say see how it goes, as it can be your body got to get use to it..........

now with me im not good under 7.5mg they want to up mine again, but not for joint pain, for cns............ hope your rheumy helps you when you go see him/her, but they should have told you how to reduce them, if you only had very short course then its ok, but i was on 30mg..... down to 10 then down to 7.5mg.........

hope this helps. take care ......Lin
 

·
Registered
Joined
·
7,800 Posts
Hi there :)

It would be quite normal, when reducing to feel a little out of sorts for a while, while the body adjusts. You have to just watch that the transition doesn't last too long and that it doesn't keep getting worse.

As you are seeing the doc on Friday, you'll be able to ask all those questions.

Each person is different with pred and when they feel the effect of reducing and also how good they are at reducing. It will also depend a lot on how long you were on a higher dose before reducing.

Katharine
 

·
Moderator
Joined
·
4,446 Posts
Hiya.. I am down to 6.5mgs and will stay there at least three weeks.. it takes me that long to stop aching a bit to enable me to go down again!.. I read somewhere that you should aim for 10% every 2-3 wks under 10mgs and that certainly is what I have found... be careful about doing it too quickly and listen to your body,... been there, done that and ended up flaring.. back up and now down again, hopefully for keeps this time, The plaq has had nine months to kick in this time so hoping that will stop the yo yo effect.. that and careful reduction of pred... aiming for 5mgs.... here's hoping..
Claire XX
 

·
Registered
Joined
·
788 Posts
Discussion Starter · #5 ·
Just an assinine (sp?) question yet again but my weakness, seizures and other issues are getting worse.. but I guess I figured it would be because my body is adjusting.. maybe I will just talk with the doc.. I tend to do best on 10. I started out higher because of the black outs and weakness and such.. and it worked... it helped and then I went down and it all came back so I was put back to 10.. and then started seizure meds.. been feeling great so I lowered the steroids.. hmmmm.. guess I will find out on Friday?!
 

·
Moderator
Joined
·
4,446 Posts
Yeah I guess it is a learning curve for all of us and we are all unique individuals...:lol: Good luck at the appointment and hope you find a good balance for your body and your health.. take care,
Claire X
 

·
Registered
Joined
·
4,968 Posts
I wish you luck with your appointment too Jen.
I do not take roids so the joint, muscles, pain, etc...stuff I deal with daily.
For me the roids are worse then the other things I deal with.
I hope you are ok and that your symptoms dont get worse.
Let us know how you make out moving ahead.
 

·
Registered
Joined
·
788 Posts
Discussion Starter · #8 ·
Thanks.. I just worry.. I know my joint pain and all that fun stuff has near gone when is started all my meds and other things filled in their time slot so when I lowered the steroids I realized how I so did not miss all that joint pain and stuff.. because slowly it came back. I am just hoping that come next week I feel good again in those departments.. if in a few weeks my body does not balance out then I guess its back to 10.
 
1 - 8 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top